Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 79, NWS Fort Worth, TX

August 20, 2008Collin County, Texas

NWS Fort Worth, TX issued this flash flood warning at Aug 20, 2008, 1:09 PM CDT for Collin County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2008, 1:09 PM CDT (18:09 UTC)
Expired
Aug 20, 2008, 6:00 PM CDT
In force
5 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 102 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
683 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 201809
FFWFWD
TXC085-202000-
/O.NEW.KFWD.FF.W.0079.080820T1809Z-080820T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
109 PM CDT WED AUG 20 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 300 PM CDT

* AT 106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  THUNDERSTORMS WITH HEAVY RAIN FROM NEAR WYLIE TO MELISSA...MOVING  
  NORTHWEST AT 5 MPH. RADAR INDICATES THAT AN ADDITIONAL 1 TO 2      
  INCHES OF RAIN IS POSSIBLE IN A VERY SHORT AMOUNT OF TIME.  THIS   
  RAIN WILL FALL ON AREAS THAT ALREADY RECEIVED SIGNIFICANT RAINFALL 
  THIS MORNING.  THIS ADDITIONAL RAINFALL MAY CAUSE FLASH FLOODING.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...ALLEN...PRINCETON...FAIRVIEW...MCKINNEY...PROSPER...
  CELINA AND ANNA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3299 9631 3299 9678 3339 9683 3339 9680
      3340 9679 3340 9654 3341 9653 3341 9638

$$

DUNN
2 follow-up statements
000 
WGUS74 KFWD 201902
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
202 PM CDT WED AUG 20 2008

TXC085-202000-
/O.CON.KFWD.FF.W.0079.000000T0000Z-080820T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLLIN TX-
202 PM CDT WED AUG 20 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
COLLIN COUNTY...

AT 200 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
THUNDERSTORMS WITH HEAVY RAIN 5 MILES SOUTHEAST OF PRINCETON...  
MOVING NORTHWEST AT 5 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF   
RAIN HAS FALLEN IN AREAS THAT HAVE ALREADY RECEIVED TORRENTIAL 
RAINFALL EARLIER TODAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO 
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO 
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. 
REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3299 9631 3299 9678 3339 9683 3339 9680
      3340 9679 3340 9654 3341 9653 3341 9638

$$

DUNN
000 
WGUS54 KFWD 202006
FFWFWD
TXC085-202300-
/O.EXT.KFWD.FF.W.0079.000000T0000Z-080820T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
306 PM CDT WED AUG 20 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 600 PM CDT

* AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  THUNDERSTORMS WITH HEAVY RAIN OVER PLANO. THE STORMS PRODUCING 
  THE HEAVY RAINFALL WERE NEARLY STATIONARY...BUT ARE EXPECTED TO 
  AFFECT AREAS THAT RECEIVED TREMENDOUS RAINFALL THIS MORNING... 
  INCLUDING PARKER AND LUCAS.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...PROSPER...MURPHY...WYLIE...PRINCETON...MCKINNEY...
  LUCAS...LOWRY CROSSING...FARMERSVILLE...FAIRVIEW...CELINA...ANNA
  AND ALLEN.

WIDESPREAD RAINFALL OF 3 TO 4 INCHES HAS FALLEN ACROSS ALLEN...
MCKINNEY...AND POINTS TO THE EAST...INCLUDING PARKER...LUCAS...AND 
FAIRVIEW. AN OBSERVER IN FAIRVIEW REPORTED OVER 8 INCHES OF RAIN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD.  
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE 
WATER RECEDES. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND DONT DROWN.

LAT...LON 3299 9631 3299 9678 3339 9683 3339 9680
      3340 9679 3340 9654 3341 9653 3341 9638

$$

25

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 12:35 PM CDT, 34 minutes earlier.

Area forecast discussion, Aug 20, 12:35 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE FORT WORTH TX
1235 PM CDT WED AUG 20 2008

.AVIATION...
IMPROVING AVIATION WEATHER CONDITIONS OVERALL WITH PREVAILING VFR
CEILINGS AND VISIBILITIES THROUGH TONIGHT.

LOW PRESSURE CURRENTLY CENTERED NEAR DFW WILL MOVE SLOWLY NORTHEAST
AND WEAKEN THROUGH THURSDAY.  EXPECT NUMEROUS SHOWERS AND ISOLATED
THUNDERSTORMS AROUND THE PERIPHERY OF THE LOW THROUGH THE AFTERNOON.
BRIEF MVFR CEILINGS SHOULD ACCOMPANY THE SHOWERS/STORMS. ALL PRECIPITATION
SHOULD DECREASE IN AREAL COVERAGE AND SHIFT EAST OF THE TAF SITES BY
THIS EVENING.

SHOULD SEE TEMPORARY MVFR VISIBILITY THURSDAY MORNING DUE TO A
SATURATED GROUND AND A LIGHT WIND.  MAY EVEN SEE SOME BRIEF MVFR
CEILINGS BETWEEN 12 AND 15Z THURSDAY.

THE WIND DIRECTION WILL BE VARIABLE THIS AFTERNOON DUE TO A WEAK
SURFACE TROUGH BETWEEN DFW AND DAL.  WILL START DFW...FTW AND AFW
OUT WITH A WEST/NORTHWEST WIND AROUND 5 KNOTS AND LEAVE DAL WITH A
LIGHT SOUTHEAST WIND.  WIND DIRECTION SHOULD TURN BACK TO THE
EAST/NORTHEAST BY THIS EVENING AND SOUTHEAST BY THURSDAY MORNING.
WIND SPEEDS SHOULD REMAIN BELOW 10 KNOTS.

.79...

.UPDATE...
1148 AM
WILL INCREASE POPS TO LIKELY NORTHWEST OF THE METROPLEX FOR
TODAY...RAIN INCREASING AND PINWHEELING AROUND THE UPPER LOW
CENTERED NEAR THE METROPLEX. UPDATE OUT SHORTLY.   84

84

&&

.AVIATION...
623 AM
THE UPPER LEVEL LOW THAT HAS BROUGHT RAIN AND THUNDERSTORMS
TO NORTH TEXAS FOR THE LAST SEVERAL DAYS WILL START TO LIFT OFF TO
THE NORTH AND NORTHEAST TONIGHT. WE WILL SEE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS TODAY...AND WE ARE EXPECTING TO SEE A
DECREASE IN AREAL COVERAGE TONIGHT AND THURSDAY. MVFR CEILINGS ARE
EXPECTED THROUGH 18Z...WITH AN IMPROVEMENT TO VFR POSSIBLE THIS
AFTERNOON AND EVENING...OUTSIDE OF RAIN AREAS.

58

&&

.PREV DISCUSSION... /ISSUED 338 AM CDT WED AUG 20 2008/
HEAVY RAINFALL CONTINUES TO FALL ACROSS MAINLY THE NORTHERN
PORTIONS OF NORTH TEXAS TONIGHT AND THE THREAT FOR FLASH FLOODING
CONTINUES AS RAINFALL RATES ARE REACHING SEVERAL INCHES PER ONE TO
TWO HOURS. HAVE DECIDED TO EXTEND THE FLASH FLOOD WATCH THROUGH 7
PM CDT FOR THE SAME AREA DUE TO THE LOCATION OF THE UPPER LEVEL
LOW OVER NORTH TEXAS...THE VERY HIGH RAINFALL RATES...AND THE FACT
THAT SEVERAL AREAS HAVE ALREADY BEEN INUNDATED WITH SEVERAL INCHES
OVER THE PAST TWO DAYS. DID NOT CHANGE THE COVERAGE AREA OF THE
WATCH BECAUSE MUCH OF THE HEAVY RAIN HAS BEEN SCATTERED IN NATURE
AND IT REMAINS TOUGH TO PINPOINT EXACTLY WHERE THE HEAVY RAIN WILL
FALL TODAY. I DO FEEL THAT A GOOD PORTION OF THE RAIN WILL FALL
ACROSS THE NORTH AND NORTHEAST PORTIONS OF NORTH TEXAS...BUT SINCE
LOCATIONS ACROSS THE SOUTHEASTERN PARTS OF NORTH TEXAS RECEIVED
SEVERAL INCHES YESTERDAY...ANY ADDITIONAL RAINFALL MAY CAUSE MORE
PROBLEMS AND THUS WAS HESITANT TO REMOVE THOSE COUNTIES FROM THE
WATCH.

AS THE UPPER LEVEL LOW PULLS NORTH/NORTHEAST TONIGHT...RAIN CHANCES WILL
DECREASE FROM WEST TO EAST. HOWEVER...MODELS ARE CONSISTENT IN
KEEPING SOME ENERGY ACROSS NORTH TEXAS ALONG THE BASE OF THE
TROUGH FOR THE NEXT FEW DAYS. GIVEN THE ORIENTATION OF THE TROUGH
AND THE LOCATION OF THE TROUGH AXIS...WILL KEEP SLIGHT CHANCE POPS
IN THE EAST THURSDAY THROUGH FRIDAY. THEN IT APPEARS ANOTHER WEAK
DISTURBANCE WILL CREEP UP FROM SOUTH TEXAS ON SATURDAY BRINGING A
SLIGHT CHANCE OF RAIN TO THE SOUTHERN PORTIONS OF NORTH TEXAS ON
SATURDAY.

THE UPPER LEVEL RIDGE OVER THE WESTERN CONUS NEVER REALLY BUILDS
ACROSS TEXAS AND NORTH TO NORTHWEST FLOW RETURNS NEXT WEEK. WITH
THE RIDGE STAYING WEST OF US...SLIGHT CHANCE POPS WILL CONTINUE
FOR ALL OF NORTH TEXAS ON SUNDAY AND MONDAY. TEMPERATURES WILL
WARM GOING INTO THE WEEKEND BUT ARE NOT EXPECTED TO REACH HIGHER
THAN THE MID 90S. CURRENTLY...FAY WILL REMAIN WELL TO THE EAST OF
TEXAS AND IS NOT EXPECTED TO HAVE AN IMPACT ON OUR
WEATHER...EXCEPT TO HELP BRING NORTHERLY WINDS ON SUNDAY.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  85  73  91  75  92 /  70  30  20  10  10
WACO, TX              86  70  92  73  93 /  60  20  20  20  20
PARIS, TX             79  68  86  69  88 /  70  50  40  20  20
DENTON, TX            83  68  91  73  92 /  70  30  20  10  10
MCKINNEY, TX          82  66  90  72  90 /  70  30  30  20  10
DALLAS, TX            84  74  90  76  92 /  70  30  20  10  10
TERRELL, TX           81  69  88  74  90 /  70  30  30  20  20
CORSICANA, TX         85  70  90  73  92 /  70  30  30  20  20
TEMPLE, TX            86  71  92  73  92 /  60  20  20  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-116>123-131>135-144>148-158>162-174-175.

&&
Hazardous weather outlook, Aug 20, 5:42 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
542 AM CDT WED AUG 20 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
542 AM CDT WED AUG 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH
TEXAS TODAY...WITH AREAL COVERAGE DECREASING FROM WEST TO EAST
TONIGHT. THE MAIN THREAT WILL BE THE POTENTIAL FOR FLASH FLOODING
FROM LOCALLY HEAVY RAIN.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 PM FOR LOCATIONS ALONG
AND EAST OF A GRAHAM TO GRANBURY TO KILLEEN LINE. ONE TO THREE
INCHES OF RAIN WILL BE POSSIBLE WITHIN THE WATCH AREA...WITH
ISOLATED HIGHER AMOUNTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE WILL CONTINUE TO BE A CHANCE OF THUNDERSTORMS ACROSS THE
CENTRAL AND EASTERN PARTS OF NORTH TEXAS THURSDAY AND ACROSS THE EAST
INTO FRIDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE SOUTHERN
PARTS OF NORTH TEXAS FRIDAY NIGHT THROUGH SATURDAY NIGHT...AND
AREA WIDE SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED FOR FLASH FLOODING.

In the hours before

Local storm report, Aug 20, 7:15 AM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 AM CDT WED AUG 20 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 AM     FLASH FLOOD      MCKINNEY                33.20N  96.65W
08/20/2008                   COLLIN             TX   LAW ENFORCEMENT

            SO REPORTS NUMEROUS FLOODING PROBLEMS IN ALLEN AND
            MCKINNEY
Local storm report, Aug 20, 7:20 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 AM CDT WED AUG 20 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      DALLAS                  32.79N  96.77W
08/20/2008                   DALLAS             TX   EMERGENCY MNGR

            FLOODING OVERNIGHT AT LOOP 12 @ STONEPORT DR, LBJ
            SERVICE RD @ S LANCASTER, AND A SUBMERGED CAR AT CF HAWN
            FRWY @ BUCKNER
Local storm report, Aug 20, 7:35 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 AM CDT WED AUG 20 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 AM     FLASH FLOOD      MCKINNEY                33.20N  96.65W
08/20/2008                   COLLIN             TX   BROADCAST MEDIA

            LOCAL MEDIA REPORTS WEST BOUND LANES OF INDUSTRIAL BLVD
            HAS BEEN SHUT DOWN EAST OF HWY 5
Local storm report, Aug 20, 7:46 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 AM CDT WED AUG 20 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FLOOD            MESQUITE                32.77N  96.60W
08/20/2008                   DALLAS             TX   BROADCAST MEDIA

            LOCAL MEDIA REPORTS THAT PART OF THE HOV LANE IS CLOSED
            DUE TO WATER OVER THE LANES ON I-30 IN MESQUITE
Local storm report, Aug 20, 9:01 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
901 AM CDT WED AUG 20 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLOOD            WYLIE                   33.04N  96.51W
08/20/2008                   COLLIN             TX   EMERGENCY MNGR

            ROADS CLOSE IN WYLIE...STEEL RD BETWEEN REGENCY AND
            HOOPER AND MCMILLEN RD BETWEEN 1378 AND NORTH LEWIS LN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 7:01 PM CDTFlash Flood WarningFWDPalo Pinto, Parker80 min
Aug 19, 8:26 PM CDTAreal Flood AdvisoryFWDPalo Pinto64 min
Aug 19, 8:33 PM CDTFlash Flood WarningFWDFalls57 min
Aug 19, 9:55 PM CDTAreal Flood AdvisoryFWDBell, Falls, Milam50 min
Aug 19, 10:50 PM CDTFlash Flood WarningFWDPalo Pinto, Parker3 hr
Aug 20, 12:47 AM CDTAreal Flood AdvisoryFWDDallas, Kaufman, Rockwall118 min
Aug 20, 1:16 AM CDTFlash Flood WarningFWDDallas, Ellis, Rockwall3 hr
Aug 20, 1:47 AM CDTAreal Flood WarningFWDPalo Pinto6 hr
Aug 20, 5:10 AM CDTAreal Flood WarningFWDDallas, Ellis4 hr
Aug 20, 5:16 AM CDTAreal Flood AdvisoryFWDCooke, Grayson3 hr
Aug 20, 5:24 AM CDTAreal Flood AdvisoryFWDParker2 hr
Aug 20, 5:27 AM CDTAreal Flood AdvisoryFWDCollin3 hr
Aug 20, 5:48 AM CDTFlash Flood WarningFWDCollin, Dallas117 min
Aug 20, 7:38 AM CDTAreal Flood AdvisoryFWDParker112 min
Aug 20, 7:38 AM CDTFlash Flood WarningFWDCollin, Dallas3 hr
Aug 20, 8:31 AM CDTRiver Flood WarningFWDCollin8 hr
Aug 20, 10:48 AM CDTAreal Flood WarningFWDCollin3 hr
Aug 20, 3:37 PM CDTAreal Flood AdvisoryFWDFannin, Grayson3 hr
Aug 20, 5:05 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant85 min
Aug 20, 5:19 PM CDTAreal Flood AdvisoryFWDPalo Pinto, Parker3 hr
Aug 20, 5:58 PM CDTFlash Flood WarningFWDDallas2 hr
Aug 20, 6:00 PM CDTAreal Flood WarningFWDCollin12 hr
Aug 20, 6:32 PM CDTAreal Flood AdvisoryFWDVan Zandt118 min
Aug 20, 6:47 PM CDTFlash Flood WarningFWDDallas118 min

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.